Hello doctor, we had unprotected sex on 7th of May and took an I pill within 7 hours . since then my period hasn't been normal. period was due on the 25th of may.. however there was just a Lil spotting till 30th of may and stomach cramps . later now having some bleeding from 29th of May till today. apart from that Lil nausea.. took pregnancy test in which only one line was fully purple and second line was too faint . so it was negative. are there chances I am pregnant. really worried .
Like the answers? Chat privately with the doctor of your choice
Emergency hormonal pills cause irregular menses.... Now stop worrying.. Wait for 1week and do sonograpghy and consult a gynac
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.